Confusion About MedsHave been reading so many stories with great empathy and appreciation as Ive now decided to go off lovan and not start Lexapro as my psych recommended. Have been having problems since I was a child but only started taking Lovan 5yrs ago. Its a really good medication but I also gained alot of weight and the last 2yrs my hair started to thin. Some doctors will tell you its not the medication but stress but have known someone else that told me they would rather tell you that and stay on meds than risk you committing suicide. I do believe it was good for a year or two but kind of stopped working for me after that. Had really bad painfull diareha with Cymbalta and Valpro doesnt help with the depression too much either, so my psych said also he told me you could lose hair on that also. I know its all different for everyone so it is good to try a few if you cant cope. Lovan is pretty good though with mild side effects. Just wondering if xanax is better than taking valium as when I take valium I just feel kinda normal for me anyway but apparantly its only good for short term use. Good luck to everyone I know how hard and different it feels with depression/anxiety etc.... Warm wishes Joanna.
healinghouse 36-40, F 2 Responses 1 Dec 11, 2010